# SDR HEED064620

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066304400
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR OFF FLAG WILL NOT PULL WHEN INDICATOR POWERED UP, BUT INDICATOR WORKED OTHERWISE.  REPLACED PART.
